This Is MS Multiple Sclerosis Community: Knowledge & Support
Welcome to the world's leading forum on Multiple Sclerosis research, support, and knowledge. For over 10 years, This is MS has provided an unbiased community dedicated to Multiple Sclerosis patients, caregivers, and affected loved ones.
No one seems to be able to figure out what is wrong with me so i'm trying to see what I can find on my own.
I believe it all started after I contracted herpes of the mouth about 1 or 2 years ago I don't remember all the timing very well sorry...
Also all this seemed to start after I took reglan - which messed me up pretty bad which led to me taking klonopin for anxiety
I was in a training class about this same time and all the sudden I felt really fuzzy in my head and my whole body I was kinda taken aback I felt like any minute I was gonna pass out and and fall onto someone that was sitting on either side of me... a few min later i was still dealing with it and we had been sent on a break I tried to stand up and has absolutely no sense of balance and a little while later it seemed to go away.
Ever since this incident my right eye seems to be really sensitive to light and feels disconnected from the left side or off balance like the right eye is farther back in my head???? sometimes the eye causes me anxiety and I lose my balance and feel like i'm gonna pass out... also now if i work out hard work hard at work or am around heat it seems to make things worse
Here's some other symptoms-
Right testicle has been sore for a while, left leg feels like muscle is twisted up, head aches
Also very recently I get a nerve type pain or bothersome feeling in my legs it just feels like i need to stretch feet back to strech out my calves and back of my knees but it never seems to help but I keep doing it.
Also vertigo and my eyes have made me see things moving in a wave type motion for a few seconds & very rapid eye movements when I close my eyes, but not if there open
I have been researching the net and lately found alot of symptoms in MS and another was eye herpes??
Thanks so much for looking and your help i'm at a loss
Most recently they gave me celexa for depression after about 3 days I was amazed how much pressure and weight it seemed to relieve from my whole including my lower back and the twisted up left leg
Have you seen a neurologist and discussed the problems you are having?
I am not a doctor but would strongly suggest you see one if possible so that you can put your mind at rest. There may well be simple explanations for your symptoms and I am not clear about who you have seen to date but you are obviously worried and need some answers.
I am not sure what Celexa is but sometimes herpes attacks can trigger off pain in different areas as it is nerve related and the start of an outbreak can cause depression too. Again your doctor can give you info on that and there is medication you can take to prevent Herpes outbreaks - Valtrex and Acyclovar which are easily available by prescription if you are not taking them already.
Hope you get some answers soon because not knowing is much worse.
Best of luck,
Thanks so much for replying I think your right about a neuroligist being the next step I have not seen one yet or have thought about a phycologist or a therapist but I think it's a very good idea for me.
All I have seen so far is doctors and eye doctors
Celexa is an SSRI anti depressant, and I do have a prescription to acyclovar but havent been taking it maybe I should get back on that.
You know 'anxiety attacks' are often a way of interpreting arrhythmia - tachycardia - abnormal heart beats. You might want to get a 24 hour monitor check (you wear a mini ECG machine as you go about your day which records your heart function).
This site does not offer, or claim to offer, medical, legal, or professional advice.
All treatment decisions should always be made with the full knowledge of your physicians.
This is MS does not create, endorse, or republish any content.
All postings are the responsibility of the poster. All logos and trademarks in this site are property of their respective owners. All users must respect our rules for intellectual property rights.